Alert archive / Alabama / Gale Warnings in 2022
Gale Warning 5, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Mar 11, 2022, 3:19 AM CST. It took effect at Mar 12, 2022, 12:00 AM CST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2022, 3:19 AM CST (09:19 UTC)
- In effect from
- Mar 12, 2022, 12:00 AM CST
- Expired
- Mar 12, 2022, 3:06 PM CST
- In force
- 15 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
632 WHUS74 KMOB 110919 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 319 AM CST Fri Mar 11 2022 GMZ630>636-111800- /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0900Z/ /O.UPG.KMOB.GL.A.0003.220312T0900Z-220313T0000Z/ /O.NEW.KMOB.GL.W.0005.220312T0900Z-220313T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 319 AM CST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 1 to 3 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 3 AM to 6 PM CST Saturday. For the Small Craft Advisory, from 6 PM this evening to 3 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-111800- /O.EXT.KMOB.SC.Y.0020.220312T0000Z-220312T0600Z/ /O.UPG.KMOB.GL.A.0003.220312T0900Z-220313T0000Z/ /O.NEW.KMOB.GL.W.0005.220312T0600Z-220313T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 319 AM CST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 11 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from midnight tonight to 6 PM CST Saturday. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
7 follow-up statements
950 WHUS74 KMOB 111003 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 403 AM CST Fri Mar 11 2022 GMZ630>632-111815- /O.NEW.KMOB.MF.Y.0011.220311T1003Z-220311T1500Z/ /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0900Z/ /O.CON.KMOB.GL.W.0005.220312T0900Z-220313T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 403 AM CST Fri Mar 11 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and seas 1 to 4 ft expected. For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less. For the Small Craft Advisory, southwest winds 20 to 30 kt with gusts up to 45 kt and seas 1 to 2 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 3 AM to 6 PM CST Saturday. For the Dense Fog Advisory, until 9 AM CST this morning. For the Small Craft Advisory, from 6 PM this evening to 3 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ633>636-111815- /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0900Z/ /O.CON.KMOB.GL.W.0005.220312T0900Z-220313T0000Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 403 AM CST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 45 kt and seas 1 to 3 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, from 3 AM to 6 PM CST Saturday. For the Small Craft Advisory, from 6 PM this evening to 3 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-111815- /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0600Z/ /O.CON.KMOB.GL.W.0005.220312T0600Z-220313T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 403 AM CST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 11 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt and seas 3 to 6 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from midnight tonight to 6 PM CST Saturday. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
320 WHUS74 KMOB 112140 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 340 PM CST Fri Mar 11 2022 GMZ630>636-120600- /O.NEW.KMOB.MF.Y.0012.220312T0000Z-220312T0600Z/ /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0900Z/ /O.CON.KMOB.GL.W.0005.220312T0900Z-220313T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 340 PM CST Fri Mar 11 2022 ...DENSE FOG ADVISORY IN EFFECT FROM 6 PM CST UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with gusts up to 45 kt and waves 1 to 3 ft expected. For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less at times. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Portions of the coastal waters of Alabama and northwest Florida, including all area bays and sounds. * WHEN...For the Gale Warning, from 3 AM to 6 PM CST Saturday. For the Dense Fog Advisory, from 6 PM CST until midnight CST tonight. For the Small Craft Advisory, until 3 AM CST Saturday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ650-655-120600- /O.NEW.KMOB.MF.Y.0012.220312T0000Z-220312T0600Z/ /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0600Z/ /O.CON.KMOB.GL.W.0005.220312T0600Z-220313T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 340 PM CST Fri Mar 11 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 8 ft expected. For the Dense Fog Advisory, dense fog will reduce visibility to 1 NM or less at times. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the Gale Warning, from midnight tonight to 6 PM CST Saturday. For the Dense Fog Advisory, until midnight CST tonight. For the Small Craft Advisory, until midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ670-675-120600- /O.CON.KMOB.SC.Y.0020.220312T0000Z-220312T0600Z/ /O.CON.KMOB.GL.W.0005.220312T0600Z-220313T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 340 PM CST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SATURDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt and seas 6 to 11 ft expected. For the Small Craft Advisory, southwest winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from midnight tonight to 6 PM CST Saturday. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
643 WHUS74 KMOB 120606 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1206 AM CST Sat Mar 12 2022 GMZ630>636-121400- /O.EXP.KMOB.MF.Y.0012.000000T0000Z-220312T0600Z/ /O.CON.KMOB.SC.Y.0020.000000T0000Z-220312T0900Z/ /O.CON.KMOB.GL.W.0005.220312T0900Z-220313T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1206 AM CST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... * WHAT...Winds becoming north to northwest 20 to 30 kt with gusts up to 45 kt and seas 1 to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, until 3 AM CST early this morning. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-121400- /O.EXP.KMOB.MF.Y.0012.000000T0000Z-220312T0600Z/ /O.EXP.KMOB.SC.Y.0020.000000T0000Z-220312T0600Z/ /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1206 AM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...DENSE FOG ADVISORY HAS EXPIRED... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and seas 5 to 8 ft. A few gusts close to 50 kt cannot be ruled out. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ670-675-121400- /O.EXP.KMOB.SC.Y.0020.000000T0000Z-220312T0600Z/ /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1206 AM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...Northwest winds 25 to 35 kt with gusts up to 45 kt and seas 7 to 10 ft. A few gusts close to 50 kt cannot be ruled out. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
777 WHUS74 KMOB 120705 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 105 AM CST Sat Mar 12 2022 GMZ630>636-121500- /O.CAN.KMOB.SC.Y.0020.000000T0000Z-220312T0900Z/ /O.EXT.KMOB.GL.W.0005.220312T0705Z-220313T0000Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 105 AM CST Sat Mar 12 2022 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... * WHAT...North winds 20 to 30 kt with frequent gusts up to 45 kt and seas 2 to 4 ft. A few gusts to 50 kt are possible through this morning. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121500- /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 105 AM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 25 to 35 kt with frequent gusts up to 45 kt and seas 7 to 10 ft. A few gusts to 50 kt are possible. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
725 WHUS74 KMOB 120841 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 241 AM CST Sat Mar 12 2022 GMZ630>636-121800- /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ /O.NEW.KMOB.SC.Y.0021.220313T0000Z-220313T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 241 AM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST TONIGHT... * WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts up to 45 kt and seas 1 to 3 ft. For the Small Craft Advisory, north winds 15 to 20 kt with gusts up to 25 kt and seas up to 3 ft expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM this evening to midnight CST tonight. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121800- /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ /O.NEW.KMOB.SC.Y.0021.220313T0000Z-220313T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 241 AM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM CST THIS EVENING TO 7 AM CDT SUNDAY... * WHAT...For the Gale Warning, north winds 25 to 35 kt with a few gusts up to 50 kt and seas 7 to 10 ft. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM CST this evening to 7 AM CDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
686 WHUS74 KMOB 121813 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1213 PM CST Sat Mar 12 2022 GMZ630>636-130300- /O.CAN.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ /O.EXT.KMOB.SC.Y.0021.220312T1813Z-220313T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1213 PM CST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING IS CANCELLED... * WHAT...North winds 20 to 25 kt, gusts up to 35 kt, and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-130300- /O.CON.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ /O.CON.KMOB.SC.Y.0021.220313T0000Z-220313T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1213 PM CST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM CST THIS EVENING TO 7 AM CDT SUNDAY... * WHAT...For the Gale Warning today, north winds 20 to 30 kt, gusts up to 35-40 kt, and seas 7 to 10 ft. For the Small Craft Advisory this evening, north winds 20 to 25 kt, gusts up to 30 kt, and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...For the Gale Warning, until 6 PM CST this evening. For the Small Craft Advisory, from 6 PM CST this evening to 7 AM CDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
055 WHUS74 KMOB 122106 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 306 PM CST Sat Mar 12 2022 GMZ650-655-670-675-130600- /O.CAN.KMOB.GL.W.0005.000000T0000Z-220313T0000Z/ /O.EXT.KMOB.SC.Y.0021.220312T2106Z-220313T1200Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 306 PM CST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 20 to 25 kt, gusts up to 35 kt, and seas 6 to 9 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM, Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM, Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 7 AM CDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-130600- /O.CON.KMOB.SC.Y.0021.000000T0000Z-220313T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 306 PM CST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...North winds 20 to 25 kt, gusts up to 30 kt, and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Mar 10, 11:36 PM CST, 3 hours 43 minutes earlier.
Area forecast discussion, Mar 10, 11:36 PM CST, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1136 PM CST Thu Mar 10 2022
.AVIATION...
06Z issuance...Current satellite imagery reveals a low to mid
level cloud deck spreading over portions of south central Alabama
and the Florida Panhandle tonight where MVFR conditions are
present. This cloud deck will continue to spread northwestward
through tonight and into early Friday morning. Patchy fog remains
possible especially along the coast through the overnight hours.
Showers and thunderstorms will develop along the coast and move
inland through the morning hours bringing IFR conditions to much
of the region. Conditions may improve briefly Friday afternoon,
but another round of numerous to widespread showers and storms
(some potentially strong to severe) will develop as a strong cold
front moves through the region late Friday night. Gusty winds
will follow in the front's wake. /14
&&
.PREV DISCUSSION... /issued 1051 PM CST Thu Mar 10 2022/
NEAR TERM /Now Through Saturday/...Forecast remains on track this
evening as cloud cover continues to slowly build in over eastern
portions of the region. Lows are expected to fall a few more
degrees tonight with temperatures ranging from the mid 40s to
lower 50s west of I-65 and the mid to upper 60s south and east of
I-65. A weak shortwave trough is still expected to progress
through southwesterly flow aloft after midnight tonight. At the
surface, a stalled boundary, currently in place over the north and
eastern Gulf, will begin to lift north as a warm front toward the
coast. This pattern will cause scattered showers and a few
thunderstorms to move inland late tonight and into early Friday
morning. Ascent is expected to spread across southern portions of
southeast MS, southwest and south central AL, and into much of the
western FL panhandle late Friday morning into Friday afternoon as
an area of surface low pressure lifts across southeast MS and
into southwest AL. The associated warm front will also slowly lift
northward across southern portions of the region through the day
Friday. The highest coverage for shower and storm activity is
therefore expected along and southeast of a Wiggins MS to Luverne
AL line during the day Friday. Low level wind fields remain weak
during the day Friday, with rather minimal MLCAPE values. The
greatest instability looks to remain mainly over southern portions
of the forecast area and therefore, a couple of strong storm
cells with gusty winds and small hail cannot be ruled out over
portions of the area late Friday morning and Friday afternoon.
A brief lull in activity may occur late in the afternoon before
the next batch of increased moisture and ascent arrives into our
western zones by early Friday evening in advance of a trough
moving across the Plains. A southwesterly low level jet should
strengthen to 40-60 kt along and east of the I-65 corridor late
Friday evening as numerous to widespread showers and storms
develop ahead of an advancing cold front. MLCAPE values also range
up to 500-1000 J/KG along and east of the I-65 corridor Friday
evening into late Friday night. Strong shear and available
instability will support a risk of damaging wind gusts, hail, and
potentially a couple of tornadoes over our area, especially in our
eastern zones. The window for the severe risk seems to be from 7
PM Friday to 3 AM Saturday at this time. Brief periods of heavy
rainfall will be possible as PWATs approach 1.5 inches, but the
overall flooding risk seems quite low across our area given the
progressiveness of this system.
A HIGH risk of rip currents will go into effect Friday evening
through Saturday afternoon or evening as increased swell
approaches. Surf heights may also increase to 4-6 feet by Friday
night and a High Surf Advisory may become necessary. The strong
cold front will push from NW to SE across the area Friday
evening/night with strong and gusty northwesterly winds expected
following the passage of this feature. Winds may gust well over 30
mph Friday night and a Wind Advisory may also become necessary in
future updates. Highs in the lower to mid 70s Friday will turn
much colder with lows in the 30s inland and lower to mid 40s near
the coast on Friday night. /21/14
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from Friday evening through Saturday
evening for ALZ265-266.
FL...High Rip Current Risk from Friday evening through Saturday
evening for FLZ202-204-206.
MS...None.
GM...Gale Watch from late Friday night through Saturday afternoon for
GMZ630>636-650-655-670-675.
Small Craft Advisory from 6 PM Friday to 3 AM CST Saturday for
GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 12:50 AM CST | Special Marine Warning | MOB | 85 min | |
| Mar 11, 3:19 AM CST | Freeze Watch | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 11 hr |
| Mar 11, 3:19 AM CST | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 39 hr |
| Mar 11, 4:03 AM CST | Marine Dense Fog Advisory | MOB | 5 hr | |
| Mar 11, 1:59 PM CST | Freeze Warning | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 42 hr |
| Mar 11, 3:40 PM CST | Marine Dense Fog Advisory | MOB | 8 hr | |
| Mar 11, 4:12 AM CST | High Surf Advisory | MOB | Escambia, Okaloosa, Santa Rosa | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.